# SDR DALA2023070605439

- Difficulty date: July 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 54,161 hours, 38,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BELOW ACCESORY COMPARMENT DOOR BTW LBL16 AND RBL16 STA 1053. SUMMARY OF NRC 00367: CORROSION LEVEL 2. FLOOR SUPPORT BELOW ACCESORY COMPARMENT DOOR BTW LBL16 AND RBL16 STA 1053 WAS REPAIRED PER PRI 609849-14 REV 0 AND REV 1 AND ERA 609849-14 REV ORIGINAL SECTION I PERMANENT REPAIR. ASSOCIATED ER/A 14-609849 ADDED FOR AC 9575. (LP #2851152)
